# SDR QXEA9600200

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Engine: Garrtt TPE33111UW
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8070419
- Condition: Malfunctioning
- Location: Nr 1 Engine
- Part time: 22,002 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE VARYING IN TORQUE AND TEMPRATURE.  SWITCHING OFF SRL COMPUTER FAILED TO CORRECT PROBLEM.  NR 1 ENGINE SHUTDOWN IN FLIGHT.  AIRCRAFT LANDED IN PDX WITHOUT FURTHER PROBLEM.  NR 1 FCU AND FUEL PUMP REPLACED.  P2 SENSOR LINE CHECKED FOR OBSTRUCTION, NONE NOTED.  ENGINE OPS CHECKED GOOD ON GROUND RUN.
